hi all hope your all well as can be xpected.?..i need a bit of help any have came off gabapentin 2400MG and put on pregabilian 600mg a day and i feel worse i feel like a zombie on them all i am doing is sleepin all day and my body feels like i am shaking inside cannot eat aswell..has anyone else had same experience as this..thanks if you can help...
I agree with Annieko. I would ask the pharmacist. They are often more knowledgeable than doctors as to what meds work better. Good luck
Is it possible to ask the pharmacist this same question. He might have some suggestions for side effects I get so ill when I switch medications. Suggestion only. Thinking of you at this time
Yes. I was put on pregabilian first and changed to the gabapentin for that reason
Lyrica is gabapentins big sister.
It's just a stronger form.
I've heard it causes tiredness. Maybe you need to give it a little longer.
If you still feel awful you need to call your doctor. Maybe stay on gabapentin if it's working. I've tried other things n had to stay on gabapentin my self
We never share your personal information with anyone.